A mathematical approach to medical decisions: application of Bayes' rule to a mixture of continuous and discrete clinical variables.

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Starmer, CF; Lee, KL

Published Date

  • December 1, 1976

Published In

Volume / Issue

  • 9 / 6

Start / End Page

  • 531 - 541

PubMed ID

  • 793767

Pubmed Central ID

  • 793767

International Standard Serial Number (ISSN)

  • 0010-4809

Language

  • eng

Conference Location

  • United States